CESta Unit causing headaches

Discussion in 'General Electronics Chat' started by Swell, Jan 10, 2011.

  1. Swell

    Thread Starter New Member

    Jan 9, 2011
    I'm new to this forum. I'm hoping that one of you could shed led on what happened to me and why.

    I use a CESta Unit for relaxation and to decrease anxiety. For those who do not know what CES is, CES stands for Cranial Electrotherapy Stimulation. Basically it works by modulating the wave patterns in the brain. It's been around for 50 years and there have been hundreds of studies showing it's efficacy.

    Last Thursday I used my CESta Unit for 45 minutes at 100 hz, which is an extremely low current. I've used this unit dozens of times over the last year with no problems. Basically, I clip one wire to one earlobe and the other wire to the opposite ear lobe and lay down until the program I choose runs. This time, however, I woke up with a headache, and nine days later I still have it.

    There is nothing in the literature that supports this happening. In fact, CES is used to treat headaches and has a 80% to 85% success rate.

    I spoke with the manufactures that stated that some people get transitional headaches that last an hour or two at 100 hz, but they have never heard of anybody getting a headache that continues more than a week after a CES session has been done. I've spoken to several other CES manufactures and they state the same thing.

    I was hoping that someone with a lot of experience with current could tell me how it is possible that I can suffering with this, and what I can do to fix this. I'm at my wits end. I can't live like this anymore.

    Thank you for your help.

  2. Kermit2

    AAC Fanatic!

    Feb 5, 2010
    I would go to an ear nose and throat specialist

    It is possible the tissue in your sinuses was irritated enough to cause swelling and fluid pressure build up

    (sinus headache)
  3. thatoneguy

    AAC Fanatic!

    Feb 19, 2009
    Also see a neurologist.

    DIY Electro-therapy isn't a common prescription. Control over which lobes in your brain are effected is impossible with the setup you've described.

    As for the headache, talk to a doctor.